# SDR CA990111015

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Condition: Contaminated
- Location: Engine
- Part time: 2,071 hours
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED VALVE BUTTERFLY VALVE WAS FOUND TO BE OUT OF RIG POSSIBLY SINCE OVERHAUL. THE RACK AND PINION RIGGING OF THE SECTOR GEAR WAS OUT BY ONE TOOTH RESULTING IN NON-PERPENDICULAR CONDITION TO THE AIR FLOW.  INTERNAL COMPONENTS OF THE VALVE VERY DIRTY CONDITION FROM ENGINE BLEED AIR AND FINE METAL DUST FROM INTERNAL SPRING VIBRATION AND CHAFING ON THE VALVE HOUSING.  DIRTY CONDITION MAY HAVE CAUSED DELAYED CLOSING UNDER HIGH POWER SETTING.
